Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 10, Pages 1641–1650 (Mi zvmmf1794)  

This article is cited in 4 scientific papers (total in 4 papers)

On difference schemes for differential-algebraic systems

M. V. Bulatov

Irkutsk Computer Centre, Siberian Branch of RAS

Full text: PDF file (1093 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:10, 1571–1579

Bibliographic databases:
UDC: 519.624
MSC: Primary 65L80; Secondary 65L08, 65L12, 34A09
Received: 20.01.1994
Revised: 27.02.1997

Citation: M. V. Bulatov, “On difference schemes for differential-algebraic systems”, Zh. Vychisl. Mat. Mat. Fiz., 38:10 (1998), 1641–1650; Comput. Math. Math. Phys., 38:10 (1998), 1571–1579

Citation in format AMSBIB
\Bibitem{Bul98}
\by M.~V.~Bulatov
\paper On difference schemes for differential-algebraic systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 10
\pages 1641--1650
\mathnet{http://mi.mathnet.ru/zvmmf1794}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1651861}
\zmath{https://zbmath.org/?q=an:0969.65080}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 10
\pages 1571--1579


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1794
  • http://mi.mathnet.ru/eng/zvmmf/v38/i10/p1641

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Bulatov, V. F. Chistyakov, “A numerical method for solving differential-algebraic equations”, Comput. Math. Math. Phys., 42:4 (2002), 439–449  mathnet  mathscinet  zmath
    2. Bulatov M.V., “Numerical solution of differential-algebraic equations by block methods”, Computational science—ICCS 2003. Part II, Lecture Notes in Comput. Sci., 2658, Springer, Berlin, 2003, 516–522  crossref  mathscinet  zmath  isi
    3. Bulatov M.V., Lee M.-G., “Application of matrix polynomials to the analysis of linear differential-algebraic equations of higher order”, Differ. Equ., 44:10 (2008), 1353–1360  crossref  mathscinet  zmath  isi  elib  scopus
    4. Bulatov M., Solovarova L., “On Self-Regularization Properties of a Difference Scheme For Linear Differential-Algebraic Equations”, Appl. Numer. Math., 130 (2018), 86–94  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:286
    Full text:116
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022